Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/1077
Type: Artigo de periódico
Title: Three-dimensional packings with rotations
Author: MIYAZAWA, F. K.
WAKABAYASHI, Y.
Abstract: We present approximation algorithms for the three-dimensional strip packing problem, and the three-dimensional bin packing problem. We consider orthogonal packings where 90 degrees rotations are allowed. The algorithms we show for these problems have asymptotic performance bounds 2.64, and 4.89, respectively. These algorithms are for the more general case in which the bounded dimensions of the bin given in the input are not necessarily equal (that is, we consider bins for which the length. the width and the height are not necessarily equal). Moreover, we show that these problems-in the general version-are as hard to approximate as the corresponding oriented version. (C) 2009 Elsevier Ltd. All rights reserved.
Subject: Packing problems
Approximation algorithms
Orthogonal rotations
Country: Inglaterra
Editor: PERGAMON-ELSEVIER SCIENCE LTD
Citation: COMPUTERS & OPERATIONS RESEARCH, v.36, n.10, p.2801-2815, 2009
Rights: fechado
Identifier DOI: 10.1016/j.cor.2008.12.015
Address: http://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&UT=000265369200013&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord
http://dx.doi.org/10.1016/j.cor.2008.12.015
Date Issue: 2009
Appears in Collections:IC - Artigos e Materiais de Revistas Científicas

Files in This Item:
File Description SizeFormat 
art_MIYAZAWA_Three-dimensional_packings_with_rotations_2009.pdfpublished version749.95 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.